Veteran Members
  • Content count

  • Joined

  • Last visited

Community Reputation

9 Neutral

About ===

  • Rank

Profile Information

  • Gender Male

==='s Activity

  1. === added a post in a topic Blackhead Question While On Accutane/claravis   

    Yep, Accutane removes blackheads, they'll come up. Don't use those strip things, I'm pretty sure that's too rough on your skin while on tane. Don't try to remove them; if you have a blackhead exodus like I did, it's ok to gently wipe away what has come up and is protruding from your skin.
    • 0
  2. === added a post in a topic Accutane and Bone Growth   

    Basically, it's uncertain but possible. Regardless, given that you grew three inches from age 15 onwards (which is slightly above average), I'd say it wasn't Accutane but rather luck of the genetic draw.
    • 0
  3. === added a post in a topic Aha While On Accutane?   

    If you do opt to use lemon juice, definitely dilute it, at least at first
    • 0
  4. === added a post in a topic 'facebook' Viewing?   


    It's just a bot parsing/indexing the forum for likes and maybe some other FB-related metadata, nothing to worry about .
    • 0
  5. === added a post in a topic I Feel Like Its Only Me..   

    I know the feeling... my red marks are starting to fade now, but in the past they looked debatably worse than the acne they came from and lasted for months.

    There's probably good reason for this. Most derms will try to clear up your acne before dealing with redness/PIH/scars/etc. There's a few reasons for this:
    1. These are all symptoms of acne, so it's sensible to try to stop the acne first. You may successfully treat some redness you had over the course of a few months, but if you've developed more redness during that period and keep having acne on top of that, it's probably not going to make much of an aesthetic difference.
    2. It's very hard to treat acne and such things at the same time, particularly at the prescription level, without it backfiring. Most things the derm will give you will flush/irritate your skin, particularly retinoids and topicals in general.
    3. Treating these things can actually aggravate current acne, meaning that long-term it may do your face more bad than good.
    4. Scarring and PIH can just be very difficult to treat, so it's more of a futile effort.

    The good news is that your acne is clearing up, which is the first step to a clear face for people like us who have to deal with long-term remnants of acne.
    • 0
  6. === added a post in a topic Getting Rid Of Hyperpigmentation In One Day!?   

    The likely answer is that it wasn't really PIH, just the breakout healing. Given that her skin is flawless, she's probably not at all PIH-prone (damn her). Back when I didn't have to deal with PIH, I would often find that there would be a flat area of redness after a lesion had run its course that lasted for anywhere from a day or so to a week.
    • 0
  7. === added a post in a topic Happy Birthday To Meee! Time For Accutaneee!   

    I do love Seattle. I'm having trouble coming to terms with the fact that I'll be going away to college in a year... I honestly don't think I can expect the town or city I end up in to be better! The summers are great, but I'm most partial to the overcast.

    I've been to a couple of the San Juans... so I've proobbably been to Orcas Island, but my memory is hazy. I hear it's very pretty.
    • 0
  8. === added a post in a topic Happy Birthday To Meee! Time For Accutaneee!   

    Good to see that your skin is looking awesome in time for some decent summer weather (also from Seattle, fully prepared to bust out the hardcore SPF in the coming weeks). Hope I didn't jinx either of those things...
    • 1